# SDR AALA202110271452

- Difficulty date: October 17, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N652AW
- Make and model: Airbus A320-232
- Aircraft serial: 953
- Aircraft time: 75,827 hours, 29,910 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219020490
- Condition: Corroded
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORRODED AREA FOUND ON FLOOR BEAM Y1292 LOCATED AT FR66, LEFT BUTT LINE Y1292. LENGTH = 0.935 INCHES, WIDTH = 0.611 INCHES, DEPTH = 0.044 INCHES. REPLACED FLOOR BEAM Y1292 LOCATED FROM FR64 TO FR66 AT AFT GALLEY AREA PER SRM 51-72-11-911-001.
